Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A novel method in determining a layered periodic structure 期刊论文
Boundary Value Problems, 2020, 卷号: 2020, 期号: 1
Authors:  Cui,Yanli;  Li,Xiliang;  Qu,Fenglong
Favorite  |  View/Download:88/0  |  Submit date:2021/01/14
Inverse scattering  Uniqueness  Lαp\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$L^{p}_{\alpha }$\end{document} estimate  Periodic structures  
Unique identification of a multi-layered fluid–solid medium 期刊论文
Boundary Value Problems, 2020, 卷号: 2020, 期号: 1
Authors:  Cui,Yanli;  Li,Xiliang;  Qu,Fenglong
Favorite  |  View/Download:83/0  |  Submit date:2020/06/30
Inverse scattering  Uniqueness  Fluid–solid interaction  Multi-layered medium  
Necessary and sufficient conditions for the existence of equilibrium in abstract non-autonomous functional differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 2045-2059
Authors:  Zheng ZuoHuan;  Li XiLiang
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
continuous equilibrium  non-autonomous functional differential equations  skew-product semiflows  topological dynamics  
necessaryandsufficientconditionsfortheexistenceofequilibriuminabstractnonautonomousfunctionaldifferentialequations 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 8, 页码: 2045
Authors:  Zheng Zuohuan;  Li Xiliang
Favorite  |  View/Download:93/0  |  Submit date:2020/01/10
anoteonequilibriumofeventuallystronglymonotoneskewproductsemiflows 期刊论文
actamathematicaeapplicataesinica, 2010, 卷号: 26, 期号: 2, 页码: 307
Authors:  Li Xiliang;  Zheng Zuohuan
Favorite  |  View/Download:108/0  |  Submit date:2020/01/10
一类单调斜积半流的ω-极限集的提升动力学行为 期刊论文
应用数学学报, 2009, 卷号: 000, 期号: 006, 页码: 1054
Authors:  李希亮;  郑作环
Favorite  |  View/Download:99/0  |  Submit date:2020/01/10
Homoclinic shadowing and its application to chaotic systems 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2008, 卷号: 18, 期号: 5, 页码: 1363-1375
Authors:  Li Xiliang;  Li Xuemei;  Zheng Zuohuan
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
chaos  pseudo orbits  shadowing  exponential dichotomy  transversal homoclinic points  weakly periodic orbits